Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Missing period. Getting periodic cramps. HPT negative. Should I consult a doctor?

I have had period like cramping for the last three weeks. My period is two weeks late. I did have a little spotting for two days around the time that my period was due. I have taken three pregnacy tests which have been negative. The cramping seems to be worse in the evening, when I seem to relax a little more. I did have some strong right sided pain like I was ovulating a few days ago, which lasted about 12 hours, but a lot stronger and longer than ovulation pain. Do I wait a little longer or should I go the doctor sooner than later? What does this sound like?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Thank you for writing to HCM

It will be advised to meet your doctor ASAP, as your cycle was delayed and the pain is lasting for a longer period.

They will do an examination and also suggest an ultrasound of the pelvis to see if there are any problems

Hope to have answered your query

DR Nandita Thakkar
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor